| Model Number |
M0061802230 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a contour ureteral stent was used in a transurethral ureteroscopic holmium laser lithotripsy procedure in the kidney.During the procedure and inside the patient, it was noticed that the stent was fractured.The procedure was completed with another same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break inside the patient.
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break inside the patient.Block h11: investigation analysis the returned contour ureteral stent was analyzed, and during the inspection, it was found the shaft detached, the renal coil torn and the bladder coil buckled, which confirmed the reported event.Based on the most relevant information, the analysis performed to the returned device, it is possible to conclude that this problem could be caused by operational factors.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "stent shaft break, stent coil torn and buckled" were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description